# SDR ASAA12511014

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 6,034 hours, 1,984 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS C/B OUT (OPEN) AT P6 2 ROW A3 AFCS INTLK 2.  OPEN P6 2 PNL ACCOMP GVI OF PNL NO DEFECTS NOTED CLOSED PNL & CLOSED C/B AT P6 2 ROW A3 REF WDM 22 11 12 & MM 20 60 01 860 801.  PERFORMED DFCS LRU REPLACEMENT TEST FOR FCC BG 35 PER MM 22 11 37 TEST PASSED.  A/C REMAINS CATIIIA AUTOLAND & HGS QUALIFIED STATUS SCREW REFLECT SAME.
